# SDR DLM88091403

- Difficulty date: August 27, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 52,914 hours, 40,399 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG SMOKE (ELECTRICAL) SMELL OCCURRED IN COCKPIT AND FIRST CLASS WHEN POWER PUSHED UP TO TAXI AFTER ENGINE START.  T/S PER M/M 05-50-01-101 INSPECTED FWD AND AFT E/E COMPT I RLY R2-51.  INSP BEHIND COCKPIT OVERHEAD PANEL AND RLYS AND C/BS BEHIND FWD FLT ATTENDANT SEAT.  CKD APU INLET NO CONTAMINATION CKD C/BS IN OVERHEAD IN F/C CKD OPN OF PACKS USING ENG AND APU OK, RAN ENGS ALL OPN OK.  NO SMOKE OR ELECTRICAL SMELL.
